# SDR AALA20170910003

- Difficulty date: September 10, 2017
- Submitted: September 11, 2017
- Operation: Air carrier
- Aircraft: N196AA
- Make and model: Boeing 757223
- Aircraft serial: 32390
- Aircraft time: 50,699 hours, 15,829 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY EXIT LIGHT AT ROW 18 ABC OVERWING EXIT SIDEWALL HAS A DAMAGED PLACARD.  REPLACED LENS COVER (PLACARD) PER AMM 33-51-10.  OPERATIONAL CHECK GOOD.
